A

  • Abbaspour Tabadkan, Gholamreza Multi-Frame Vectors for Unitary Systems in Hilbert $C^{*}$-modules [Volume 15, Issue 1, 2019, Page 1-18]

  • Abdollahpour, Mohammad Reza Controlled Continuous $G$-Frames and Their Multipliers in Hilbert Spaces [Volume 15, Issue 1, 2019, Page 37-48]

  • Ahmadi, Reza Some Properties of Continuous $K$-frames in Hilbert Spaces [Volume 15, Issue 1, 2019, Page 169-187]

  • Alizadeh, Yahya Controlled Continuous $G$-Frames and Their Multipliers in Hilbert Spaces [Volume 15, Issue 1, 2019, Page 37-48]

  • Askari Hemmat, Ataollah Application of Convolution of Daubechies Wavelet in Solving 3D Microscale DPL Problem [Volume 15, Issue 1, 2019, Page 49-63]

B

  • Baghani, Omid Theory of Hybrid Fractional Differential Equations with Complex Order [Volume 15, Issue 1, 2019, Page 65-76]

  • Banaei, Shahram A Generalization of the Meir-Keeler Condensing Operators and its Application to Solvability of a System of Nonlinear Functional Integral Equations of Volterra Type [Volume 15, Issue 1, 2019, Page 19-35]

  • Barootkoob, Sedigheh Topological Centers and Factorization of Certain Module Actions [Volume 15, Issue 1, 2019, Page 203-215]

E

  • Eftekhari, Noha Proximity Point Properties for Admitting Center Maps [Volume 15, Issue 1, 2019, Page 159-167]

  • Esmaeili, Kobra Generalized Weighted Composition Operators From Logarithmic Bloch Type Spaces to $ n $'th Weighted Type Spaces [Volume 15, Issue 1, 2019, Page 119-133]

G

  • Ghaemi, Mohammad Bagher A Generalization of the Meir-Keeler Condensing Operators and its Application to Solvability of a System of Nonlinear Functional Integral Equations of Volterra Type [Volume 15, Issue 1, 2019, Page 19-35]

H

  • Haddadi, Mohammad Reza Proximity Point Properties for Admitting Center Maps [Volume 15, Issue 1, 2019, Page 159-167]

  • Hasanzadeh, Zahra $sigma$-Connes Amenability and Pseudo-(Connes) Amenability of Beurling Algebras [Volume 15, Issue 1, 2019, Page 77-89]

  • Hesamian, Gholamreza A Proposed Preference Index For Ranking Fuzzy Numbers Based On $lpha$-Optimistic Values [Volume 15, Issue 1, 2019, Page 189-201]

  • Hosseinnezhad, Hessam Multi-Frame Vectors for Unitary Systems in Hilbert $C^{*}$-modules [Volume 15, Issue 1, 2019, Page 1-18]

I

  • Imanfar, Mostafa Primitive Ideal Space of Ultragraph $C^*$-algebras [Volume 15, Issue 1, 2019, Page 147-158]

J

K

  • Kalateh Bojdi, Zahra Application of Convolution of Daubechies Wavelet in Solving 3D Microscale DPL Problem [Volume 15, Issue 1, 2019, Page 49-63]

  • Kanagarajan, Kuppusamy Theory of Hybrid Fractional Differential Equations with Complex Order [Volume 15, Issue 1, 2019, Page 65-76]

  • Khedri, Fourogh Bounded Approximate Character Amenability of Banach Algebras [Volume 15, Issue 1, 2019, Page 107-118]

L

M

  • Mahmoodi, Amin $sigma$-Connes Amenability and Pseudo-(Connes) Amenability of Beurling Algebras [Volume 15, Issue 1, 2019, Page 77-89]

  • Mahmoudieh, Mohammad Multi-Frame Vectors for Unitary Systems in Hilbert $C^{*}$-modules [Volume 15, Issue 1, 2019, Page 1-18]

  • Mirzaee Azandaryani, Morteza Approximate Duals of $g$-frames and Fusion Frames in Hilbert $C^st-$modules [Volume 15, Issue 1, 2019, Page 135-146]

N

  • Nami, Susan Some Properties of Continuous $K$-frames in Hilbert Spaces [Volume 15, Issue 1, 2019, Page 169-187]

P

R

  • Rahimlou, Gholamreza Some Properties of Continuous $K$-frames in Hilbert Spaces [Volume 15, Issue 1, 2019, Page 169-187]

S

  • Samei, Mohammad Esmael Convergence of an Iterative Scheme for Multifunctions on Fuzzy Metric Spaces [Volume 15, Issue 1, 2019, Page 91-106]

  • Sattari, Mohammad Hossein Bounded Approximate Character Amenability of Banach Algebras [Volume 15, Issue 1, 2019, Page 107-118]

  • Shams, Mehdi A Proposed Preference Index For Ranking Fuzzy Numbers Based On $lpha$-Optimistic Values [Volume 15, Issue 1, 2019, Page 189-201]

T

  • Tavakoli, Ali Application of Convolution of Daubechies Wavelet in Solving 3D Microscale DPL Problem [Volume 15, Issue 1, 2019, Page 49-63]

V

  • Vivek, Devaraj Theory of Hybrid Fractional Differential Equations with Complex Order [Volume 15, Issue 1, 2019, Page 65-76]